RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Polovinkin Evgenii Sergeevich

Statistics Math-Net.Ru
Total publications: 23 (22)
in MathSciNet: 22 (21)
in zbMATH: 15 (14)
in Web of Science: 11 (11)
in Scopus: 12 (12)
Cited articles: 16
Citations in Math-Net.Ru: 124
Presentations: 3

Number of views:
This page:2672
Abstract pages:4556
Full texts:1212
References:421
Polovinkin Evgenii Sergeevich

Professor
Doctor of physico-mathematical sciences (1987)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 1.08.1946
E-mail:
Keywords: optimal control, differential games, convex analysis, strongly convex analysis, differential inclusion, set-valued analysis, nonsmooth analysis

Subject:

optimal control, differential games, convex analysis, nonsmooth analysis, set-valued maps

   
Main publications:
  1. E. S. Polovinkin, “On the calculation of the polar cone of the solution set of a differential inclusion”, Proc. Steklov Inst. Math., 278 (2012), 169–178  mathnet  crossref  mathscinet  isi  elib  elib  scopus
  2. E. S. Polovinkin, “O nekotorykh svoistvakh proizvodnykh mnogoznachnykh otobrazhenii”, Trudy MFTI, 4:4 (2012), 141–154 http://mipt.ru/science/trudy/trudy_mipt_16/f_gier-arphcxl1tgs  elib
  3. G. Ivanov, E. S. Polovinkin, “A Generalization of the Set Averaging Theorem”, Math. Notes, 92:3 (2012), 369–374  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
  4. E. S. Polovinkin, “Teorema suschestvovaniya reshenii differentsialnogo vklyucheniya s psevdo-lipshitsevoi pravoi chastyu”, Nelineinyi mir, 10:9 (2012), 571–578  elib
  5. E. S. Polovinkin, “Integrirovanie po Rimanu mnogoznachnykh otobrazhenii”, Trudy MFTI, 3:1 (2011), 117–126 http://mipt.ru/science/trudy/trudy-9/Pages_from_117-126-arphcxl1tgs.pdf  elib
  6. E. S. Polovinkin, “O postroenii tel postoyannoi shiriny, soderzhaschikh zadannoe mnozhestvo”, Tr. IMM UrO RAN, 15, no. 4, 2009, 215–225  mathnet  elib; E. S. Polovinkin, “On construction of bodies of constant width containing a given set”, Proc. Inst. Math. Mech., 269, suppl. 1 (2010), S247–S257  crossref  isi  scopus
  7. E. S. Polovinkin, M. V. Balashov, Elementy vypuklogo i silno vypuklogo analiza, 2-e izd., Fizmatlit, Moskva, 2007 , 440 pp., (1-e izd. 2004)
  8. V. K. Zakharov, E. S. Polovinkin, A. D. Yashin, “Matematicheskaya model gosudarstva”, DAN, 413:2 (2007), 158–162  mathnet  elib
  9. E. S. Polovinkin, S. V. Sidenko, “The addition of subsets to constant width bodies”, Physics and mathematics, Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 148, no. 2, Kazan University, Kazan, 2006, 132–143  mathnet  zmath
  10. E. S. Polovinkin, “O telakh postoyannoi shiriny”, DAN, 397:3 (2004), 313–315  mathnet
  11. E. S. Polovinkin, G. E. Ivanov, M. V. Balashov, R. V. Konstantinov, A. V. Khorev, “An algorithm for the numerical solution of linear differential games”, Sb. Math., 192:10 (2001), 1515–1542  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus
  12. M. V. Balashov, E. S. Polovinkin, “$M$-strongly convex subsets and their generating sets”, Sb. Math., 191:1 (2000), 25–60  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus
  13. E. S. Polovinkin, “O silno vypuklykh mnozhestvakh i silno vypuklykh funktsiyakh”, Trudy mezhdunarodnoi konferentsii, posvyaschennoi 90-letiyu so dnya rozhdeniya L. S. Pontryagina (Moskva, 31 avgusta – 6 sentyabrya 1998 g.). Tom 2. Negladkii analiz i optimizatsiya, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 61, VINITI, M., 1999, 66–138  mathnet  mathscinet  zmath; E. S. Polovinkin, “On strongly convex sets and strongly convex functions”, J. Math. Sci. (New York), 100:6 (2000), 2633–2681  crossref  mathscinet  zmath  scopus
  14. E. S. Polovinkin, “Obobschenie teorem Karateodori i Kreina-Milmana dlya silno vypuklykh mnozhestv”, DAN, 355:2 (1997), 164–166  mathnet
  15. E. S. Polovinkin, “Strongly convex analysis”, Sb. Math., 187:2 (1996), 259–286  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus
  16. E. S. Polovinkin, “O vypuklykh i silno vypuklykh approksimatsiyakh mnozhestv”, DAN, 350:3 (1996), 308–311  mathnet
  17. E. S. Polovinkin, “Necessary conditions for an optimization problem with a differential inclusion”, Proc. Steklov Inst. Math., 211 (1995), 350–361  mathnet  mathscinet  zmath
  18. G. E. Ivanov, E. S. Polovinkin, “On strongly convex differential games”, Differ. Equ., 31:10 (1995), 1603–1612  mathnet  mathscinet  zmath
  19. G. E. Ivanov, E. S. Polovinkin, “Second-order convergence of an algorithm calculating the value of linear differential games”, Dokl. Math., 51:1 (1995), 29–32  mathnet  mathscinet  zmath
  20. E. S. Polovinkin, G. V. Smirnov, “Differentiation of multivalued mappings and properties of solutions of differential inclusions”, Dokl. Math., 33 (1986), 662–666  mathnet  mathscinet  zmath
  21. E. S. Polovinkin, G. V. Smirnov, Differ. Equ., 22 (1986), 660–668  mathnet  mathscinet  zmath
  22. E. S. Polovinkin, G. V. Smirnov, “Time-optimal problem for differential inclusions”, Differ. Equ., 22:8 (1986), 940–952  mathnet  mathscinet  zmath
  23. E. S. Polovinkin, “Stabilnost terminalnogo mnozhestva i optimalnost vremeni presledovaniya v differentsialnykh igrakh”, Differentsialnye uravneniya, 20:3 (1984), 433–446  mathnet  mathscinet
  24. E. S. Polovinkin, “The integration of multivalued mappings”, Dokl. Math., 28 (1983), 223–228  mathnet  mathscinet
  25. P. B. Gusyatnikov, E. S. Polovinkin, “O dvukh tipakh operatorov dlya biparametricheskikh uravnenii”, DAN, 254:1 (1980), 20–24
  26. E. S. Polovinkin, “Neavtonomnye differentsialnye igry”, Differentsialnye uravneniya, 15:6 (1979), 1007–1017  mathnet  mathscinet  zmath
  27. E. S. Polovinkin, “Ob antagonisticheskikh igrakh dvukh lits v dinamicheskikh sistemakh.1”, Vestnik Moskovskogo universiteta, seriya: matematika, mekhanika, 1975, no. 1, 30–36
  28. E. S. Polovinkin, “Ob antagonisticheskikh igrakh dvukh lits v dinamicheskikh sistemakh.2”, Vestnik Moskovskogo universiteta, seriya: matematika, mekhanika, 1975, no. 2, 15–21
  29. E. S. Polovinkin, Kurs lektsii po teorii funktsii kompleksnogo peremennogo, Fizmatkniga, Moskva, 2003 , 208 pp.
  30. M. I. Shabunin, M. I. Karlov, E. S. Polovinkin, Matematika. Sbornik zadach po teorii funktsii kompleksnogo peremennogo, Binom. Laboratoriya znanii, 2010 , 368 pp.

http://www.mathnet.ru/eng/person8415
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:polovinkin.e-s
http://www.ams.org/mathscinet/search/author.html?return=viewitems&mrauthid=196557
Full list of publications: http://scholar.google.ru/citations?user=FrAYmpUAAAAJ&hl=ru

Publications in Math-Net.Ru
1. Differential inclusions with unbounded right-hand side and necessary optimality conditions
E. S. Polovinkin
Tr. Mat. Inst. Steklova, 291 (2015),  249–265
2. Subdifferentials for the difference of two convex functions
E. S. Polovinkin
Fundam. Prikl. Mat., 19:5 (2014),  167–184
3. On a Consequence of the Schauder Theorem
E. S. Polovinkin
Mat. Zametki, 96:6 (2014),  953–954
4. On a Counterexample in Analysis
E. S. Polovinkin
Mat. Zametki, 95:1 (2014),  123–128
5. On the weak polar cone of the solution set of a differential inclusion with conic graph
E. S. Polovinkin
Trudy Inst. Mat. i Mekh. UrO RAN, 20:4 (2014),  238–246
6. On Relationship between Derivative of Multifunction and Its Support Function
E. S. Polovinkin
Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 13:1(1) (2013),  13–21
7. Differential inclusions with measurable-pseudo-Lipschitz right-hand side
E. S. Polovinkin
Tr. Mat. Inst. Steklova, 283 (2013),  121–141
8. A Generalization of the Set Averaging Theorem
G. Ivanov, E. S. Polovinkin
Mat. Zametki, 92:3 (2012),  410–416
9. On the calculation of the polar cone of the solution set of a differential inclusion
E. S. Polovinkin
Tr. Mat. Inst. Steklova, 278 (2012),  178–187
10. On construction of bodies of constant width containing a given set
E. S. Polovinkin
Trudy Inst. Mat. i Mekh. UrO RAN, 15:4 (2009),  215–225
11. The addition of subsets to constant width bodies
E. S. Polovinkin, S. V. Sidenko
Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 148:2 (2006),  132–143
12. An algorithm for the numerical solution of linear differential games
E. S. Polovinkin, G. E. Ivanov, M. V. Balashov, R. V. Konstantinov, A. V. Khorev
Mat. Sb., 192:10 (2001),  95–122
13. $M$-strongly convex subsets and their generating sets
M. V. Balashov, E. S. Polovinkin
Mat. Sb., 191:1 (2000),  27–64
14. On strongly convex sets and strongly convex functions
E. S. Polovinkin
Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 61 (1999),  66–138
15. Strongly convex analysis
E. S. Polovinkin
Mat. Sb., 187:2 (1996),  103–130
16. Second-order convergence of an algorithm calculating the value of linear differential games
G. E. Ivanov, E. S. Polovinkin
Dokl. Akad. Nauk, 340:2 (1995),  151–154
17. On strongly convex differential games
G. E. Ivanov, E. S. Polovinkin
Differ. Uravn., 31:10 (1995),  1641–1648
18. Necessary conditions for an optimization problem with a differential inclusion
E. S. Polovinkin
Trudy Mat. Inst. Steklov., 211 (1995),  387–400
19. Differentiation of multivalued mappings and properties of solutions of differential inclusions
E. S. Polovinkin, G. V. Smirnov
Dokl. Akad. Nauk SSSR, 288:2 (1986),  296–301
20. Time-optimal problem for differential inclusions
E. S. Polovinkin, G. V. Smirnov
Differ. Uravn., 22:8 (1986),  1351–1365
21. An approach to differentiation of multivalued mappings, and necessary conditions for optimality of solutions of differential inclusions
E. S. Polovinkin, G. V. Smirnov
Differ. Uravn., 22:6 (1986),  944–954
22. Stability of a terminal set and optimality of pursuit time in differential games
E. S. Polovinkin
Differ. Uravn., 20:3 (1984),  433–446
23. The integration of multivalued mappings
E. S. Polovinkin
Dokl. Akad. Nauk SSSR, 271:5 (1983),  1069–1074
24. A linear differential game with a simple matrix
P. B. Gusyatnikov, E. S. Polovinkin
Differ. Uravn., 16:8 (1980),  1360–1369
25. Nonautonomous differential games
E. S. Polovinkin
Differ. Uravn., 15:6 (1979),  1007–1017

26. Vladimir Mikhaĭlovich Tikhomirov (on the occasion of his seventieth birthday)
A. V. Arutyunov, A. P. Buslaev, È. M. Galeev, M. L. Gol'dman, V. B. Demidovich, A. G. Kusraev, S. S. Kutateladze, G. G. Magaril-Il'yaev, K. Yu. Osipenko, E. S. Polovinkin
Vladikavkaz. Mat. Zh., 6:4 (2004),  3–6

Presentations in Math-Net.Ru
1. Optimal control of unbounded differential inclusions
E. S. Polovinkin
International conference "Dynamical Systems: Inverse Problems, Stability and Control Processes" dedicated to the 80th birthday of Yu. S. Osipov
September 22, 2016 16:30   
2. Differentiation of set-valued maps and direct method for studying the problems with differential inclusions
E. S. Polovinkin
Conference "Optimal Control and Applications" dedicated to the 105th anniversary of Lev Semenovich Pontryagin
September 24, 2013 16:10   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017